# SDR SWAA2021081806563

- Difficulty date: August 1, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR TRACK CRACKED AT LWR RADIUS; BS 460; RBL 14; WL 154; MARKED / REMOVED FWD CARGO FLOOR TRACK AT BS 400 - 500+10 RBL 14; WL 154 AND REPLACED WITH NEW IAW DWG # 143A7500 REV A; DWG # 284A0603 REV A. 59042U 14AUG20 SRM 51-40-02-0G-0
